# SDR GTIA2016111301662

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 28,923 hours, 18,382 cycles
- Engine: Iae V2524A5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT EXPERIENCED DIRTY SOCKS SMELL COMPLIED WITH OS AFTER PACK 1 SHUTOFF SMELL DISSIPATED. PERFORMED INSPECTION AND PACK BURNOUT IAW AMM 21-00-00, FOUND THE NR 1 ENG DE-OILER CASING SEAL ASSEMBLY LEAKING OIL.  REMOVED AND REPLACE THE DE-OILER CASING SEAL ASSY IAW AMM 72-60-31.  OPS CHECK GOOD, NO DEFECT OR SMELL NOTED AT THIS TIME.
